# SDR AALA202108257373

- Difficulty date: August 20, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 22,013 hours, 8,567 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Faulted
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LH FORWARD AND AFT OVERWING DOOR LIGHTS ILLUMINATED IN CLIMB AND REMAINED ON FOR REMAINDER OF FLIGHT. REPLACED PROXIMITY SWITCH ELECTRONIC UNIT IAW WORKCARD 08L00032003, OPS CHECK GOOD.
